MathSciNet Relay Station
MathSciNet bibliographic data
MR197394 10.12
Mordell, L. J. The infinity of rational solutions of $y\sp{2}=x\sp{3}+k$. J. London Math. Soc. 41 1966 523–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement